Couldn't find what you looking for?

TRY OUR SEARCH!


My sister has survived some terrible experience in which she has lost her husband and ever since that happened she was and still is on prozac or zoloft. But now she started with mixing prescription drugs and alcohol and I would say she is about to become alcoholic and wonder where to go from here. I know it’s not a good thing mixing such drugs with alcohol but I simply can not control her and I would also like to hear of some possible side effects that are related to the mixing drugs and alcohol.

Loading...


Your sister might be at serious risk of falling in real trouble regarding her health and the life itself. She is in trouble of getting overdosed for I don’t think, judging by her behavior , that she is able to control herself regarding taking the prescribed dose of these drugs. Prozac and Zoloft are antidepressants which are well known to be well tolerated and are not producing no serious side effects but if are not being taking the way they were prescribed than it might turn into a disaster. And on the other hand this alcohol problem needs to be treated separately maybe even in some rehab alcohol center. If her alcohol and drugs comb become “chronic” than she risks of getting some serious physical disease regarding her liver at first place but also mixing prescribed drugs and alcohol may result in some serious mental illness or conditions such as hallucinations, psychosis and even more severe types of depression that could take a lot to be treated effectively and even than those depression might be relapsing with frequent flare-ups. So you see your sis is in serious danger and she needs urgent medical and professional help along with the strong family support. So go ahead and take care!!!
Reply

Loading...